×

zbMATH — the first resource for mathematics

Action of algebraic groups of automorphisms on the dual of a class of type I groups. (English) Zbl 0263.22011

MSC:
22E20 General properties and structure of other Lie groups
22D45 Automorphism groups of locally compact groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. AUSLANDER and C. C. MOORE , Unitary representations of solvable Lie groups (Memoirs of the American Mathematical Society, No. 62, 1966 ). MR 34 #7723 | Zbl 0204.14202 · Zbl 0204.14202
[2] N. BOURBAKI , Algèbres de Lie (Act. Sci. Ind., n^\circ 1285, Hermann, Paris, 1960 ). Zbl 0199.35203 · Zbl 0199.35203
[3] C. CHEVALLEY , Théorie des groupes de Lie , vol. III, Théorèmes généraux sur les algèbres de Lie (Ibid., n^\circ 1226, Hermann, Paris, 1953 ).
[4] J. DIXMIER , Sur les représentations unitaires des groupes de Lie algébriques (Ann. Inst. Fourier, vol. VII, 1957 , p. 315-328). Numdam | MR 20 #5820 | Zbl 0080.32101 · Zbl 0080.32101 · doi:10.5802/aif.73 · numdam:AIF_1957__7__315_0 · eudml:73737
[5] J. DIXMIER , Les C*-algèbres et leurs représentations , Gauthier-Villars, Paris, 1964 . MR 30 #1404 | Zbl 0152.32902 · Zbl 0152.32902
[6] J. DIXMIER , Représentations induites holomorphes des groupes résolubles algébriques (Bull. Soc. math. Fr., vol. 94, 1966 , p. 181-206). Numdam | MR 34 #7724 | Zbl 0204.44101 · Zbl 0204.44101 · numdam:BSMF_1966__94__181_0 · eudml:87077
[7] J. DIXMIER , Sur la représentation régulière d’un groupe localement compact connexe (Ann. scient. Éc. Norm. Sup., vol. 2, 1969 , p. 423-436). Numdam | MR 41 #5553 | Zbl 0186.46304 · Zbl 0186.46304 · numdam:ASENS_1969_4_2_3_423_0 · eudml:81849
[8] M. DUFLO , Sur les extensions des représentations irréductibles des groupes de Lie nilpotents (Ann. scient. Éc. Norm. Sup., vol. 5, 1972 , p. 71-120). Numdam | MR 46 #1966 | Zbl 0241.22030 · Zbl 0241.22030 · numdam:ASENS_1972_4_5_1_71_0 · eudml:81892
[9] J. GLIMM , Locally compact transformation groups (Trans. Amer. Math. Soc., vol. 101, 1961 , p. 124-138). MR 25 #146 | Zbl 0119.10802 · Zbl 0119.10802 · doi:10.2307/1993415
[10] A. A. KIRILLOV , Characters of unitary representations of Lie groups. Reduction theorems (Functional analysis and its applications, vol. 3, 1969 , p. 36-47). MR 40 #1538 | Zbl 0194.33901 · Zbl 0194.33901 · doi:10.1007/BF01078272
[11] G. W. MACKEY , Induced representations of locally compact groups I (Ann. Math., vol. 55, 1962 , p. 101-139). MR 13,434a | Zbl 0046.11601 · Zbl 0046.11601 · doi:10.2307/1969423
[12] L. PUKANSZKY , On the unitary representations of exponential groups (Journal of Functional Analysis, vol. 2, 1968 , p. 73-113). MR 37 #4205 | Zbl 0172.18502 · Zbl 0172.18502 · doi:10.1016/0022-1236(68)90026-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.